# SDR TWAA0013225

- Difficulty date: August 14, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FORMER AT STA 1322, BETWEEN STRINGER 27L AND 23L.  REMOVED FORMER BY CUTTING AND SPLICING PER SRM 53-03 FIG 2A PAGE 4A.  TREATED SURFACES PER SRM 51-10-3.
